# SDR WVER2016161600001

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 31,697 hours, 22 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE AT BS 1162, STRINGER 7L.
